# SDR AALA202505289256

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 40,519 hours, 17,439 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF HAD A FUEL IMBALANCE OF OVER 1000LBS, FUEL WOULD NOT REBALANCE. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT CLE. ACCOMPLISHED ENGINE FUEL FEED PUMPS FUNCTIONAL TEST, PER AMM 28-22-00, AND ACCOMPLISHED FQIS WET COMPACITANCE SYSTEM TEST OF WING TANKS, PER AMM 28-41-00. UNABLE TO DUPLICATE ON THE GROUND. NO FAULT FOUND.
